# SDR AWXA200300772

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,432 hours, 50,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: BACC18Z5R
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM AUS TO PHX ALL EMERGENCY EXIT LIGHTS ILLUMINATED.  EMERGENCY EXIT LIGHT WAS SWITCHED OFF TO CONSERVE BATTERY ENERGY.  MAINTENANCE FOUND A WEAK EMERGENCY LIGHT SYSTEM CONTROL CIRCUIT BREAKER (5 AMP) ON THE P-18 PANEL.  REMOVED AND REPLACED 5 AMP CIRCUIT BREAKER ON THE P-18 PANEL.  EMERGENCY LIGHT CHECK WAS GOOD.
